# SDR ASAA0380089

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: TTL1110B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTING WAS DETERMINED TO BE INTERMITTENTLY INOPERATIVE.  REPLACED OVERHEAD EMERGENCY LIGHT SWITCH IN COCKPIT.  LIGHTS THEN OPERATED PROPERLY.  (M)
